# SDR ASOA200900011

- Difficulty date: December 29, 2008
- Submitted: January 2, 2009
- Operation: Air carrier
- Aircraft: N847AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 8028
- Aircraft time: 9,224 hours, 7,528 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ON DESCENT INTO INTO ATL THROUGH FL 270 SMELLED BURNING SMELL LIKE  ELECTRICAL OR BURNING HAIR. SMELL WAS ISOLATED TO COCKPIT.  NONE SMELLED IN  PACKS OR BY FA STRONG SMELL LASTED ABOUT 45 SEC. NO INDICATION FROM CBS OR ELEC PAGE.
